Please use this identifier to cite or link to this item:
Title: The population of black widow pulsars
Authors: King, AR
Beer, ME
Rolfe, DJ
Schenker, K
Skipp, JM
First Published: 21-Apr-2005
Citation: MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 2005, 358 (4), pp. 1501-1504
DOI Link: 10.1111/j.1365-2966.2005.08877.x
ISSN: 0035-8711
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.